Allergic reaction to Paracetamol?

Patient

Q: Hello, I'm a 17 year old female and I had my third surgically removed operated 3 days ago. I'm afraid there were some complications during the operation since I had severe nose bleed until today. Also, there is some sort of a swelling on my tongue & my doctors didn't give me a clear explanation on it. The problem is that I had an allergic reaction this morning characterized by (both eye) lid swelling, nausea, stomach cramps etc. Doctors explained it as an reaction on Paracetamol. I still have unpleasant pain in my throat caused by the procedure. What should I do, what meds should I take?

Symptoms:  Nausea, stomach cramps, sweating, throat pain, tongue & eye lid swelling
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews